Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.
Alternative namesThis is poisoning from an overdose of aspirin.
Home TreatmentContact Poison Control to get appropriate treatment information.
Before Calling EmergencyDetermine the following information:
Poison Control, or a local emergency numberThey will instruct you if it is necessary to take the patient to the hospital. See Poison Control centers for telephone numbers and addresses. Take the container with you to the emergency room.
What to expect at the emergency roomSome or all of the following procedures may be performed:
Expectations (prognosis)The prognosis (probable outcome) depends on the blood level of salicylates found. A potentially toxic dose is seen above 150 mg/kg to 300 mg/kg (mg of aspirin/kg body weight). Recovery is likely if the proper treatment is instituted.
Update Date: 1/29/2004Cherlin Johnson, M.D., Department of Emergency Medicine, University of Southern California, Los Angeles, CA. Review provided by VeriMed Healthcare Network.
Last updated: Tue, 06 Jan 2009 00:20:03 GMT